# SDR RAIA201604040001

- Difficulty date: April 4, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 33,913 hours, 20,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R LT OVERWING EMERGENCY LIGHT.  OPS CHECKED GOOD.
